MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT DILATING 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT DILATING 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number 2D12LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) medical device: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that after the blade was pressed, the yellow tab didn¿t come back to its place.So, the knife was exposed after its first penetration.There were no patient consequences.It is unknown if the surgery was delayed.It is unknown how the procedure was completed.
 
Additional Manufacturer Narrative
(b)(4).Batch # r95443.Investigation summary: the analysis results found that the 2d12lt device was returned with no damage in the external components.During functional testing, the bullet retracted, permitting the exposure of the blade during the advancement through the skin test media and it returned to safe position upon penetration.The bullet performed as intended without any anomalies noted.It could not be determined what may have caused the event reported.The event described could not be confirmed as the device performed without any difficulties noted and the reported complaint could not be confirmed.A manufacturing record evaluation was performed for the finished device batch number and no non-conformances were identified.

Brand Name
OPT DILATING 12X100 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8658439
Report Number3005075853-2019-19427
Device Sequence Number2274778
Product Code GCJ
UDI-Device Identifier10705036014232
UDI-Public10705036014232
Combination Product (Y/N)N
PMA/510(K) Number
K122512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number2D12LT
Device Lot NumberT4034V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date11/19/2019
Patient Sequence Number1